# SDR SWIA202512190911

- Difficulty date: September 11, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 41,507 hours, 38,215 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID FORMER, FS329.41 BETWEEN DD5 AND DD6 FOUND TO BE CORRODED REQUIRED REPLACEMENT.  REPLACED PAX DOOR MID FORMER AT FS329.41 IAW SRM 51-42-06. COMPLETED TASK CARD 51-900-1003-SKY. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
